Hi , i was sitting in bad posture for a

Patient : Hi , i was sitting in bad posture for a few hours a day at a desk for 1 week ( not my normal job ) after this week when i swallowed i felt a sharp pain in my back between shoulderblades. The next fee days after all my neck and back muscles were aching and in pain i went to my GP and i was pit on naproen for 2 weeks this seemed to help but now 1 week after taking these i still have a dull ache where my rhomboid muscles are or my spine ? How long will this last as its been over 1 month now and i need to return to work in 1 day. How long is recovery time for this ? Is it spine issue after 1 week or muscle issue? Thanks for your help
Doctor :   Hi. Thanks for your query, Read and understood your history. The history of sitting in a bad posture does not loo k to be related to the problems you have. The pain in the back between the shoulder blades on swallowing can be due to esophagitis. Now the pain in the rhomboids and the neck and back muscles may be due to the inflammation of the muscles or their tendons due to a condition called'' RSI" meaning repetitive stress injury. The treatment depends upon the following factors: - First principle is to stop the instigating factors. - To break the vicious cycle of Pain > spams > pain > spasm . Hence needs a painkiller with anti-inflammatory properties and muscle relaxer effects. - Consult an Orthopedic Surgeon for clinical evaluation and investigations and treatment. I hope this answers you query.

Related Q&A

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews